# SDR 20000508SH002

- Difficulty date: June 7, 1999
- Submitted: May 8, 2000
- Operation: General aviation
- Aircraft: N6639D
- Make and model: Beech C 23
- Aircraft serial: M2223
- System (JASC): 3252 · Shimmy Damper
- Part: Shimmy Dampener
- Part number: C10001618
- Part serial: 638
- Condition: Failed
- Location: Internal
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

RETRIEVED SUBJECT SHIMMY DAMPENER FROM STOCK ROOM.  ON FUNCTIONAL CHECK, DETERMINED MUCH WORSE THAN THE REMOVED UNIT.
